# SDR CA151223007

- Difficulty date: December 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 42,730 hours
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH CREW REPORTED RT MAIN GEAR WAS NOT INDICATING DOWN AND LOCKED WHEN IN THE AIR AND GEAR HANDLE IS IN THE DOWN POSITION.  CHECKLIST PROCEDURES CARRIED OUT AND ACFT LANDED WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO INVESTIGATE THE ISSUE. TROUBLESHOOTING REVEALED THAT THE RT DOWN AND LOCK SWITCH WAS FOUND OUT OF ADJUSTMENT.  THE SUBJECT SWITCH WAS ADJUSTED IAW MM 32-60-03. SUCCESSFUL GEAR SWINGS CARRIED OUT AND ACFT WAS RETURNED TO SERVICE.
